# SDR SWIA201844116

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 43,194 hours, 40,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED MID FLIGHT, ONCE RETRACTED FULLY THE FLAPS FAILED AT ZERO. EMERGENCY DECLARED. RETURNED TO FIELD.  RESET IAW FIM AND OPERATED FLAPS FOR MULTIPLE CYCLES. OK FOR SERVICE.
